# SDR FDEA200812245278

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65751724
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION AT STR 27R AND STA 680 ON STRINGER CHANNEL REMOVED CORRODED CHANNEL IAW SRM 51-30-2. FABRICATED NEW CHANNEL IAW SRM 51-10-2. INSTALLED NEW CHANNEL AT FWD CARGO STRINGER 27R, STA 680 IAW SRM 51-30-2
